# SDR AALA202505302537

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5391065720100
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU THE RIGHT HAND LATERAL FITTING BETWEEN FR 23 AND FR 24 AT S32R NEEDS TO BE REPLACED PER THE INSTRUCTIONS OUTLINED IN EA 363189. REPLACED RIGHT HAND LATERAL FITTING PER EA 363189.
